# SDR FDEA201601040022

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 73,148 hours, 17,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Corroded
- Location: Bs 1358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO BAY, CORROSION FOUND ON CARGO TRACK RT, BS 1358, RBL 27.5.  REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
